Open Access
Translator Disclaimer
February 2007 More on Strongly Compact Spaces
S. Jafari, T. Noiri
Missouri J. Math. Sci. 19(1): 52-61 (February 2007). DOI: 10.35834/mjms/1316092238

Abstract

The objective of this paper is to obtain properties of strongly compact spaces by using nets, filterbases, pre-complete accumulation points and so on.

Citation

Download Citation

S. Jafari. T. Noiri. "More on Strongly Compact Spaces." Missouri J. Math. Sci. 19 (1) 52 - 61, February 2007. https://doi.org/10.35834/mjms/1316092238

Information

Published: February 2007
First available in Project Euclid: 15 September 2011

zbMATH: 1138.54023
Digital Object Identifier: 10.35834/mjms/1316092238

Subjects:
Primary: 54B05
Secondary: 54C08 , 54D05

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.19 • No. 1 • February 2007
Back to Top